# SDR RRXA10800

- Difficulty date: February 1, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N801GP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46039
- Aircraft time: 79,863 hours, 31,419 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stringer
- Part number: NPN
- Condition: Corroded
- Location: Str#76  Xcw46&23
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO LWR STRINGER#76 AT STA. XCW47&23 AND INSIDE R/H CENTER TANK THRU MID SPAR ACCESS 560E, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////CORRECTIVE ACTION///// REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED REPAIR AND INSTALLED IAW DC-8 SRM 51-1-20D AND E.O.#01-006 WITH APPROVED 8110-3 DATED 01/25/01. (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
